MAUDE Adverse Event Report: B.T.I. BIOTECHNOLOGY INSTITUTE S.L.; EXTERNA UNIVERSAL PLATFORM IMPLANT CA

B.T.I. BIOTECHNOLOGY INSTITUTE S.L.; EXTERNA UNIVERSAL PLATFORM IMPLANT CA
Model Number IRPUCA4010
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes High Blood Pressure/ Hypertension (1908); Unspecified Infection (1930)
Date of Event 11/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The batch documentation is checked and no anomalies are detected.Any manufacturing fault is ruled out.After examination of the implant, it can be verified that the implant does not show signs of misuse or signs of malfunction that could have contributed to the event.However, there is a small gap between the implant and the cover screw, as well as signs of infection around this area.
 
Event or Problem Description
The clinician indicates that he placed the implant on (b)(6) 2019 and four-months later it was noted that the implant had not osseointegrated.Patient with bone quality ii.In the event the patient experienced: infection.

Common Device Name
EXTERNA UNIVERSAL PLATFORM IMPLANT CA
Manufacturer (Section D)
B.T.I. BIOTECHNOLOGY INSTITUTE S.L.
leonardo da vinci street, 14
minano menor, alava 01510
SP  01510
Manufacturer (Section G)
B.T.I. BIOTECHNOLOGY INSTITUTE S.L.
leonardo da vinci street, 14
minano menor, alava 01510
SP   01510
Manufacturer Contact
jose rivero
leonardo da vinci street, 14
minano menor, alava 01510
SP   01510
MDR Report Key19665782
Report Number3004417597-2024-00007
Device Sequence Number12474752
Product Code DZE
UDI-Device Identifier08435389815204
UDI-Public08435389815204
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K151391
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Dentist
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date04/01/2024
Device Model NumberIRPUCA4010
Device Lot NumberAI01695.Z
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2020
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/02/2020
Initial Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale